Superconvergence of the galerkin approximation of a quasilinear parabolic equation in a single space variable

D. N. Arnold, J. Douglas

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The asymptotic expansion of the Galerkin solution of a parabolic equation by means of a sequence of elliptic projections that was introduced by Douglas, Dupont, and Wheeder is carried out for a quasilinear equation. This quaxi-projection can be applied to establish knot superconvergence in the case of a single space variable. In addition, an optimal order error estimate in L (L) is derived for a single space variable.

Original languageEnglish (US)
Pages (from-to)345-369
Number of pages25
JournalCalcolo
Volume16
Issue number4
DOIs
StatePublished - Dec 1 1979

Fingerprint Dive into the research topics of 'Superconvergence of the galerkin approximation of a quasilinear parabolic equation in a single space variable'. Together they form a unique fingerprint.

Cite this